Current pain and headache reports · 2015
Headache in Drug-Induced Aseptic Meningitis.
СтатьяПоддержка исследования: вне правительства СШАОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Holle Dagny, Obermann Mark
Аннотация
Drug-associated headache is a quite common phenomenon, e.g. as a side effect of distinct substances such as nitric oxide or as a result of medication overuse of analgesic drugs. A different drug-associated headache entity is headache in drug-induced aseptic meningitis (DIAM). This is a rare disorder and only described in few case reports or smaller case series. One of the main clinical features of DIAM despite fever is headache. Based on the literature, no typical or even pathognomonical clinical presentation of this headache entity can be described. Sometimes, migrainous features might be present, and treatment response to triptans was reported in single case reports. Headache in DIAM seems to be emerging from sterile meningeal inflammation, which is suggested to represent the underlying pathology in DIAM. Headache in DIAM usually ceases when treated sufficiently, mainly through termination or withdrawal of the causing agent. Migraine as a predisposing factor of DIAM has been discussed previously but remains unproven.